Hi, ... ... Firstly, what this topic is about: Topical treatments: ... I swear by putting iverme...
Firstly, what this topic is about: Topical treatments:
I swear by putting ivermectin in aloe vera (or whatever else). It helps stop the activity in my lesions. I also have bought and used many of ICU's recommended things.
Diaper rash/zinc is good.
Icy hot.....beware! It burned the tar out of my thighs...stung bad.......and when I applied it a bit too genrously......I didn't know what to feel...but I was freezing and stinging at the same time. LOL (but not funny at the time..as I was struggling with chills). But, I use it more moderately now.
I also use anything with menthol around head, eyes, mouth, neck and on eyebrows to keep crawlies away.
It is a regular drugstore over here.......as I'm sure it is with most!
I have a nurses drug guide and apparently a rash can happen to some people who use Doxcycline, however, I've been fine. And, if you read through the nurses guide, all meds list a slew of possible side effects. I'm guessing you might be sensitive to tetracycline and its derivatives.
Secondly, the ivermectin commonly causes die off symptoms of itching. I've researched this extensively because when i first started the ivermectin and doxycyline,...i itched like MAD! My ithcing prior to that was sporadic.....but never as bad as when taking the medicine....so I researched this too. It is documented in scientific studies and literature that alot of itching upon taking the meds is caused by the die off of the worms. Studies further stated that the following doses resulted in less itching..........as the worm load decreased.
We are all individual for sure! But it is documented about itching and die off. I can tell you that my itching has been worse since I've done the medicines....but my lesions are getting better! I am healing, some tiny fibers/worms are coming out....... I am getting some energy back! I am getting better!
So, itching is not a bad sign. It was the beginning of getting my life back.
i hope you are getting better too....however you choose.........I hope it works! We all want to get better!